MAUDE Adverse Event Report: CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC CONFORM EXT 21; HEART-VALVE, MECHANICAL

CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC CONFORM EXT 21; HEART-VALVE, MECHANICAL
Model Number ONXACE-21
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to initial reports, "material detached from the frame of an on-x aortic valve, although no great force was applied" surgery prolonged.This investigation is relegated to onxace-21 (b)(4).

Brand Name
ONX AORTIC CONFORM EXT 21
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd
kennesaw, GA 30144
7704193355
MDR Report Key13095023
Report Number1649833-2021-00048
Device Sequence Number4157135
Product Code LWQ
UDI-Device Identifier00851788001457
UDI-Public851788001457
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXACE-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown